# SDR IXXA0500188S

- Difficulty date: February 3, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND MAIN CABIN SEAT TRACK GOUGED AT STATION 235 LEFT BUTT LINE 45.5.  GOUGE IS OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND FASTENERS IAW DC8 SRM 53-2-3, 51-1-21, 51-1-8, 51-3-0, AND 51-3-1.
